Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2012, Volume 13, Issue 2, Pages 28–53 (Mi cheb32)  

This article is cited in 1 scientific paper (total in 1 paper)

Некоторые метрические свойства $\Omega$-дробей

O. A. Gorkusha

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Full text: PDF file (1666 kB)
References: PDF file   HTML file
UDC: 511.9
Received: 01.06.2012

Citation: O. A. Gorkusha, “Некоторые метрические свойства $\Omega$-дробей”, Chebyshevskii Sb., 13:2 (2012), 28–53

Citation in format AMSBIB
\Bibitem{Gor12}
\by O.~A.~Gorkusha
\paper Некоторые метрические свойства $\Omega$-дробей
\jour Chebyshevskii Sb.
\yr 2012
\vol 13
\issue 2
\pages 28--53
\mathnet{http://mi.mathnet.ru/cheb32}


Linking options:
  • http://mi.mathnet.ru/eng/cheb32
  • http://mi.mathnet.ru/eng/cheb/v13/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Gorkusha, “Approksimatsiya chisel $\Omega$-drobyami”, Chebyshevskii sb., 14:4 (2013), 95–100  mathnet
  • Number of views:
    This page:112
    Full text:62
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022